CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Jaime MUÑOZ-RIVERA

Conexión usuarios externos

NumberAuthors, Title and Details
2019-27

Jaime MUÑOZ-RIVERA, Verónica POBLETE, Mauricio SEPÚLVEDA, Héctor VARGAS, Octavio VERA: Remark on the stabilization for a Schrödinger equation with double power nonlinearity. Applied Mathematics Letters, vol. 98, pp. 63-69, (2019).

2018-38

Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Stability to localized viscoelastic transmission problem. Communications in Partial Differential Equations, vol. 43, 5, pp. 821-838, (2018).

2015-27

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: About analyticity for the coupled system of linear thermoviscoelastic equations. Applied Mathematics and Computation, vol. 270, pp. 943-952 (2015)

2014-19

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Gain of regularity for a Benney-Lin equation type. Quarterly Journal of Mathematics, vol. 65, 2, pp. 459-483, (2014).

2014-09

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA, María ZEGARRA-GARAY: The asymptotic behaviour of the linear transmission problem in viscoelasticity. Mathematische Nachrichten, vol. 287, 5-6, pp. 483-497, (2014).

2014-08

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Exponential and the lack of exponential stability in transmission problems with localized Kelvin-Voigt dissipation. SIAM Journal on Applied Mathematics, vol. 74, 2, pp. 345-365, (2014).

2013-10

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Stabilization in three-dimensional porous thermoviscoelastic mixtures. Quarterly Journal of Mathematics, vol. 64, 1, pp. 37-57, (2013).

2013-03

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA, María ZEGARRA-GARAY: The asymptotic behaviour of the linear transmission problem in viscoelasticity. Journal of Mathematical Analysis and Applications, vol. 399, 2, pp. 472-479, (2013).

2012-07

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Stabilization of mixture of two rigid solids modeling temperature and porosity. Applied Mathematics Letters, vol. 25, 5, pp. 884-889, (2012).

2011-17

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Stabilization of a system modeling temperature and porosity fields in a Kevin-Voigt-type mixture. Acta Mechanica, vol. 219, 1-2, pp. 145-167, (2011).

2011-15

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Transmission problem in thermoelasticity. Boundary Value Problems, vol. 2011, Article ID 190548, (2011).

2011-03

Margareth ALVES, Bianca M. R. CALSAVARA, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Analyticity and smoothing effect for the coupled system of equations of Korteweg-de Vries type with a single point singularity. Acta Applicandae Mathematicae, vol. 113, 1, pp. 75-100, (2011).

2010-10

Margareth ALVES, Jaime MUÑOZ-RIVERA, Carlos Alberto RAPOSO, Mauricio SEPÚLVEDA, Octavio VERA: Uniform stabilization for the transmission problem of the Timoshenko system with memory. Journal of Mathematical Analysis and Applications, vol. 369, 1, pp. 323-345, (2010)

2009-24

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Analyticity of semigroups associated with thermoviscoelastic mixtures of solids. Journal of Thermal Stresses, vol. 32, 10, pp. 986-1004, (2009)

2009-23

Margareth ALVES, Jaime MUÑOZ-RIVERA, Mauricio SEPÚLVEDA, Octavio VERA: Exponential stability in a thermoviscoelastic mixtures of solids. International Journal of Solids and Structures, vol. 46, 24, pp. 4151-4162, (2009)

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324